Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 17, NWS Wichita, KS

April 2, 2015McPherson County, Rice County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2015, 11:49 PM CDT for McPherson County, Rice County, Kansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2015, 11:49 PM CDT (04:49 UTC)
Expired
Apr 3, 2015, 12:30 AM CDT
In force
41 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties McPherson County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 89 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 9:14 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1957 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS53 KICT 030449
SVRICT
KSC113-159-030545-
/O.NEW.KICT.SV.W.0017.150403T0449Z-150403T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1149 PM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
  MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 1245 AM CDT

* AT 1148 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LYONS TO NEAR NICKERSON...MOVING EAST AT 55
  MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...LYONS...GALVA...CANTON...LITTLE RIVER...WINDOM...
  MCPHERSON AIRPORT AND ROXBURY.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 48 AND 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3860 9738 3820 9737 3831 9815 3844 9826
TIME...MOT...LOC 0448Z 265DEG 46KT 3841 9819 3821 9802 

HAIL...1.25IN
WIND...60MPH

$$

MCGUIRE
3 follow-up statements
925 
WWUS53 KICT 030459
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1159 PM CDT THU APR 2 2015

KSC113-159-030545-
/O.CON.KICT.SV.W.0017.000000T0000Z-150403T0545Z/
RICE KS-MCPHERSON KS-
1159 PM CDT THU APR 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN RICE AND MCPHERSON COUNTIES...

AT 1159 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LITTLE RIVER TO NEAR INMAN...MOVING EAST AT 55 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCPHERSON...GALVA...CANTON...LITTLE RIVER...WINDOM...MCPHERSON
AIRPORT AND ROXBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3860 9738 3820 9737 3828 9792 3846 9815
TIME...MOT...LOC 0459Z 265DEG 46KT 3842 9803 3822 9786 

HAIL...1.25IN
WIND...60MPH

$$

MCGUIRE
109 
WWUS53 KICT 030518
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1218 AM CDT FRI APR 3 2015

KSC159-030527-
/O.CAN.KICT.SV.W.0017.000000T0000Z-150403T0545Z/
RICE KS-
1218 AM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3860 9738 3820 9737 3825 9768 3850 9785
TIME...MOT...LOC 0517Z 265DEG 46KT 3844 9775 3824 9758 

$$

KSC113-030545-
/O.CON.KICT.SV.W.0017.000000T0000Z-150403T0545Z/
MCPHERSON KS-
1218 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR MCPHERSON COUNTY...

AT 1217 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF MCPHERSON TO NEAR MOUNDRIDGE...
MOVING EAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCPHERSON...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3860 9738 3820 9737 3825 9768 3850 9785
TIME...MOT...LOC 0517Z 265DEG 46KT 3844 9775 3824 9758 

HAIL...1.00IN
WIND...60MPH

$$

MCGUIRE
598 
WWUS53 KICT 030530
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1230 AM CDT FRI APR 3 2015

KSC113-030540-
/O.CAN.KICT.SV.W.0017.000000T0000Z-150403T0545Z/
MCPHERSON KS-
1230 AM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR MCPHERSON COUNTY IS
CANCELLED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW 
SEVERE LIMITS...AND ARE EXITING THE WARNED AREA. THEREFORE THE 
WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE 
WITH THESE THUNDERSTORMS.

LAT...LON 3860 9738 3820 9737 3825 9768 3850 9785
TIME...MOT...LOC 0529Z 265DEG 46KT 3845 9755 3825 9738 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:18 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 2, 11:18 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT THU APR 2 2015

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 331 PM CDT THU APR 2 2015

MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES/TRENDS TONIGHT
INTO FRIDAY MORNING. THE QUASI-STATIONARY SURFACE FRONT HAS
NUDGED A BIT NORTHWARD AT MID-AFTERNOON ACROSS SOUTHEAST
KANSAS TO NEAR WINFIELD IN SOUTH CENTRAL KANSAS. DIURNAL
HEATING WILL RESULT IN MLCAPE VALUES AROUND 2000 J/KG IN THE
PRESENCE OF STRONG DEEP LAYER SHEAR BY LATE THIS AFTERNOON.
WHILE THE CAP CONTINUES TO WEAKEN IT MAY NOT BE UNTIL EARLY
EVENING BEFORE CONVECTION INITIATES IN RESPONSE TO INCREASING
LOW LEVEL FLOW AHEAD OF THE APPROACHING UPPER TROF. A PERIOD
OF SEVERE WEATHER IS POSSIBLE THROUGH MID-EVENING FOR AREAS
MAINLY EAST AND SOUTHEAST OF WICHITA. SOME OF THIS CONVECTION
WILL FESTER INTO LATE EVENING...BEFORE ANOTHER ROUND OF
ELEVATED CONVECTION IS EXPECTED TO EMANATE FROM THE HIGH
PLAINS AND MOVE EAST-SOUTHEAST ACROSS CENTRAL KANSAS OVERNIGHT.
THIS ACTIVITY WILL ALSO HAVE THE POTENTIAL FOR MARGINALLY
SEVERE HAIL AND WIND...BEFORE TRACKING INTO SOUTHEAST KANSAS
BY EARLY FRIDAY MORNING.

BRISK NORTH WINDS WILL DRIVE MUCH COOLER AND DRIER AIR ACROSS
THE AREA DURING FRIDAY...WITH THE ASSOCIATED SURFACE HIGH
PRESSURE SETTLING OVER THE CENTRAL PLAINS FRIDAY NIGHT. SOME
PATCHY FROST IS POSSIBLE...THOUGH NO HEADLINES ARE PLANNED
AS WE ARE STILL ABOUT A WEEK OR SO AWAY FROM OUR USUAL AVERAGE
LAST FROST/FREEZE CLIMATOLOGY IN MANY AREAS. MILDER SOUTHERLY
WINDS WILL DEVELOP FOR THE REST OF THE WEEKEND WITH MAXS
CLOSER TO SEASONAL CLIMO.

DARMOFAL

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 331 PM CDT THU APR 2 2015

THE MEDIUM RANGE MODELS CONTINUE TO SHOW A MEAN UPPER TROF
DEVELOPING ACROSS THE WESTERN CONUS THROUGH EARLY NEXT WEEK
WITH AN INCREASINGLY MOIST SOUTHERLY FLOW ACROSS FAR EASTERN
KANSAS. LITTLE CHANGE TO THE GOING FORECAST WILL BE MADE
WITH MODEST PRECIP/CONVECTIVE CHANCES TIED TO THE EVENTUAL
EASTWARD PROGRESSION OF THE UPPER TROF OR PIECES THEREOF IN
THE WEST-SOUTHWEST FLOW ALOFT AND POTENTIAL FOR A COLD FRONT
TO VENTURE INTO THE AREA BY MID-WEEK.

KED

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1110 PM CDT THU APR 2 2015

CLUSTER OF STRONG-SEVERE STORMS WILL MOVE EAST-SOUTHEAST ACROSS
CENTRAL AND SOUTHEAST KANSAS OVERNIGHT. THIS CLUSTER WILL AFFECT
HUT PRIOR TO 06Z...AND POSSIBLY ICT AND CNU FROM 06Z-09Z GIVEN IT
HOLDS TOGETHER. STRONG/VARIABLE WIND GUSTS AND HAIL COULD
ACCOMPANY THIS CLUSTER.

A PRESSURE RISE POCKET OF 4 TO 7 MB PER 3 HOURS WILL SLIDE ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS OVERNIGHT...PRODUCING VERY GUSTY
NORTHERLY WINDS. PEAK GUSTS OF 35-40 KNOTS ARE EXPECTED. AREAS OF
MVFR CEILINGS APPEAR LIKELY BY EARLY FRIDAY MORNING IN ASSOCIATION
WITH STRATIFORM PRECIPITATION MOVING ACROSS NEBRASKA AND NORTHERN
KANSAS OVERNIGHT AND STRONG COLD AIR ADVECTION. SKIES SHOULD CLEAR
OUT TOWARD MIDDAY INTO FRIDAY AFTERNOON AS STRONG SUBSIDENCE SETS
IN.

JMC

&&

.FIRE WEATHER...
ISSUED AT 331 PM CDT THU APR 2 2015

INCREASING CHANCES FOR RAIN FROM SHOWERS AND STORMS WILL GIVE
SOME AREAS BENEFICIAL WETTING RAINS TONIGHT INTO EARLY FRIDAY.
BEST CHANCES APPEAR TO BE OVER CENTRAL INTO SOUTHEAST KANSAS.
HOWEVER...THINGS WILL DRY OUT AGAIN OVER THE WEEKEND...WITH
GUSTY SOUTH WINDS HELPING TO ELEVATE THE GRASSLAND FIRE DANGER
INTO THE VERY HIGH CATEGORY...PRIMARILY FROM THE FLINT HILLS
WESTWARD ACROSS CENTRAL KANSAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    46  58  35  66 /  50  40   0   0
HUTCHINSON      42  58  33  67 /  60  40   0   0
NEWTON          43  55  34  65 /  60  50   0   0
ELDORADO        46  58  34  66 /  60  50   0   0
WINFIELD-KWLD   49  59  34  66 /  50  30   0   0
RUSSELL         38  56  33  68 /  70  40   0   0
GREAT BEND      39  57  33  67 /  60  40   0   0
SALINA          41  57  33  68 /  70  50   0   0
MCPHERSON       42  56  33  66 /  70  50   0   0
COFFEYVILLE     51  58  34  64 /  70  40   0   0
CHANUTE         49  57  33  64 /  70  60   0   0
IOLA            48  57  33  64 /  70  60   0   0
PARSONS-KPPF    50  58  34  65 /  80  40   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 2, 9:43 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
943 PM CDT THU APR 2 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-040245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
943 PM CDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD
ACROSS THE REGION OVERNIGHT. THE MAIN THREATS WILL BE HAIL UP TO
HALF DOLLAR SIZE AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR SNOW MIXED WITH RAIN ACROSS
PORTIONS OF CENTRAL KANSAS EARLY FRIDAY MORNING. HOWEVER NO
SNOW ACCUMULATION IS EXPECTED.

A FEW STORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON FRIDAY
MORNING...HOWEVER THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE.

A VERY HIGH FIRE DANGER IS POSSIBLE IN RAIN-FREE AREAS FOR MUCH
OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS ON FRIDAY...DURING
THE MORNING AND EARLY AFTERNOON.

VERY HIGH FIRE DANGER IS EXPECTED OVER THE WEEKEND DURING THE
AFTERNOON HOURS...FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL
KANSAS.

THERE WILL BE SLIGHT CHANCES FOR THUNDERSTORMS FROM LATE SUNDAY
THROUGH TUESDAY NIGHT...MAINLY ALONG AND EAST OF I-135. CHANCES
FOR STORMS WILL INCREASE ACROSS THE ENTIRE AREA BY WEDNESDAY
INTO WEDNESDAY NIGHT. THE RISK FOR ORGANIZED SEVERE WEATHER
APPEARS TO BE RELATIVELY LOW THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED OVERNIGHT IN CENTRAL...SOUTH CENTRAL
AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Apr 2, 11:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND GST     SYLVIA                  37.96N 98.41W
04/02/2015  E60 MPH          RENO               KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS AN ESTIMATED 60 MPH WIND GUSTS
            WITH POWER OUTAGES IN SYLVIA.

&&

VJP
Local storm report, Apr 2, 11:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1127 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HAIL             SYLVIA                  37.96N 98.41W
04/02/2015  E1.50 INCH       RENO               KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS PING PONG BALL SIZED HAIL AND
            AN ESTIMATED 70 MPH WIND GUSTS.

1124 PM     TSTM WND GST     SYLVIA                  37.96N 98.41W
04/02/2015  E70 MPH          RENO               KS   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYS 70 MPH WIND GUSTS WITH PING PONG
            BALL SIZED HAIL.

&&

VJP
Local storm report, Apr 2, 11:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1138 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     2 W ARLINGTON           37.90N 98.21W
04/02/2015  E60.00 MPH       RENO               KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS VIA EMERGENCY MANAGER OF 60 MPH
            WINDS AND QUARTER SIZED HAIL.

1135 PM     HAIL             2 W ARLINGTON           37.90N 98.21W
04/02/2015  E1.00 INCH       RENO               KS   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATES QUARTER SIZED HAIL AND 60 MPH
            WINDS.

&&

VJP
Local storm report, Apr 2, 11:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1143 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     HAIL             3 W NICKERSON           38.15N 98.14W
04/02/2015  E1.75 INCH       RENO               KS   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATES QUARTER TO GOLF BALL SIZED HAIL
            AND 40 TO 50 MPH WINDS.

1141 PM     TSTM WND GST     6 W NICKERSON           38.15N 98.20W
04/02/2015  E70 MPH          RENO               KS   LAW ENFORCEMENT

&&

VJP
Local storm report, Apr 2, 11:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             STERLING                38.21N 98.21W
04/02/2015  E1.50 INCH       RICE               KS   TRAINED SPOTTER

&&

VJP
Local storm report, Apr 2, 11:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1149 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     3 E NICKERSON           38.14N 98.03W
04/02/2015  M63 MPH          RENO               KS   TRAINED SPOTTER

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:01 PM CDTSevere Thunderstorm WarningICTLabette, Neosho44 min
Apr 2, 7:11 PM CDTTornado WarningICTLabette49 min
Apr 2, 7:34 PM CDTSpecial Weather StatementICTMontgomery26 min
Apr 2, 7:53 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery52 min
Apr 2, 8:05 PM CDTTornado WarningICTLabette40 min
Apr 2, 8:12 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery48 min
Apr 2, 9:46 PM CDTSpecial Weather StatementICTWoodson44 min
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningICTBarton50 min
Apr 2, 10:31 PM CDTSpecial Weather StatementICTAllen44 min
Apr 2, 11:16 PM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice39 min
Apr 2, 11:42 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, McPherson, Reno, Sedgwick63 min
Apr 3, 12:23 AM CDTSevere Thunderstorm WarningICTButler, Cowley48 min
Apr 3, 12:34 AM CDTSevere Thunderstorm WarningICTChase, Harvey, Marion31 min
Apr 3, 12:56 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson64 min
Apr 3, 1:38 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson27 min
Apr 3, 1:52 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho38 min
Apr 3, 2:02 AM CDTTornado WarningICTLabette28 min
Apr 3, 2:39 AM CDTWind AdvisoryICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more8 hr
Apr 3, 3:55 PM CDTRed Flag WarningICTBarton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more28 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.